On an integral equation of the first kind and an inverse problem for a parabolic equation
Doklady Akademii Nauk, Tome 221 (1975) no. 4, pp. 782-783
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_4_a7,
author = {M. M. Lavrent'ev and M. V. Klibanov},
title = {On an integral equation of the first kind and an inverse problem for a parabolic equation},
journal = {Doklady Akademii Nauk},
pages = {782--783},
year = {1975},
volume = {221},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_4_a7/}
}
TY - JOUR AU - M. M. Lavrent'ev AU - M. V. Klibanov TI - On an integral equation of the first kind and an inverse problem for a parabolic equation JO - Doklady Akademii Nauk PY - 1975 SP - 782 EP - 783 VL - 221 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1975_221_4_a7/ LA - ru ID - DAN_1975_221_4_a7 ER -
M. M. Lavrent'ev; M. V. Klibanov. On an integral equation of the first kind and an inverse problem for a parabolic equation. Doklady Akademii Nauk, Tome 221 (1975) no. 4, pp. 782-783. http://geodesic.mathdoc.fr/item/DAN_1975_221_4_a7/